MAUDE Adverse Event Report: ST. JUDE MEDICAL FAST-CATH¿ TRANSSEPTAL GUIDING INTRODUCER SWARTZ¿ SL TRANSSEPTAL SERIES, SL1¿ 8.; INTRODUCER, CATHETER

ST. JUDE MEDICAL FAST-CATH¿ TRANSSEPTAL GUIDING INTRODUCER SWARTZ¿ SL TRANSSEPTAL SERIES, SL1¿ 8.; INTRODUCER, CATHETER
Model Number 406849
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
During a premature ventricular contraction case, the sheath was intermittently aspirating air while in the left ventricular outflow tract.Another sheath was used to complete the procedure with no patient consequences.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h3, h6.One 8.5f fast-cath introducer sheath and dilator were received for evaluation.A dilator from current inventory was inserted and removed from the sheath.The sheath was tested for leaks.An aspiration vacuum leak test was conducted; air aspirated into the syringe.A pressure leak test (liquid method) was also conducted; water was noted to leak out of the hemostasis hub.The cap was removed from the hemostasis hub and the hemostasis seal was microscopically inspected.A tear was noted in the distal face of the seal, at the end of the seal slit.No damage was noted in the side wall or proximal face of the seal.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the torn seal and subsequent leak remains unknown.The ifu states damage to the valve assembly may occur if inner catheter is withdrawn rapidly.
 
Additional Manufacturer Narrative
A corrective action was initiated to address the failure mode of this introducer leak.

Brand Name
FAST-CATH¿ TRANSSEPTAL GUIDING INTRODUCER SWARTZ¿ SL TRANSSEPTAL SERIES, SL1¿ 8.
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key21985552
Report Number3005334138-2025-00247
Device Sequence Number8312560
Product Code DYB
UDI-Device Identifier05414734203388
UDI-Public(01)05414734203388(10)10771526(17)280229
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K061015
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number406849
Device Catalogue Number406849
Device Lot Number10771526
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2025
Supplement Date Received by Manufacturer05/29/2025
08/20/2025
Initial Report FDA Received Date05/08/2025
Supplement Report FDA Received Date05/30/2025
08/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown